# SDR AALA202504146090

- Difficulty date: March 28, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 76,336 hours, 29,551 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Sleeve
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND PYLON AFT ATTACH FITTING UPPER SLEEVE HAS WORN THREADS. REPLACED SLEEVE PER TASK CARD 26L40054002.
